A new augmented Lyapunov-Krasovskii functional approach for stability of linear systems with time-varying delays

Title
A new augmented Lyapunov-Krasovskii functional approach for stability of linear systems with time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]M.J. Park[M.J. Park]
Keywords
ROBUST STABILITY; UNCERTAIN SYSTEMS; CRITERIA; STABILIZATION; INEQUALITY
Issue Date
201105
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.217, no.17, pp.7197 - 7209
Abstract
This paper proposes improved delay-dependent conditions for asymptotic stability of linear systems with time-varying delays. The proposed method employs a suitable Lyapunov-Krasovskii's functional for new augmented system. Based on Lyapunov method, delay-dependent stability criteria for the systems are established in terms of linear matrix inequalities (LMIs) which can be easily solved by various optimization algorithms. Three numerical examples are included to show that the proposed method is effective and can provide less conservative results. (c) 2011 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/25229http://dx.doi.org/10.1016/j.amc.2011.02.006
ISSN
0096-3003
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE